# SDR 2007UALA01498

- Difficulty date: May 11, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 48,820 hours, 18,011 cycles
- Engine: Pwa PW2037
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 417N2322
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO H2O PRESSURE TO LAVS OR GALLEYS.  1:10 INTO FLT AFT LAV H2O HEATER.  AFT LAV, LAV 'R', LAV IS WHERE ACRID ODOR WAS COMING FROM.  FOUND WATER HEATER OVERTEMP CONDITION TRIPPED CIRCUIT BREAKER INSIDE HEATER.  LAV IS WHERE ACRID ODOR WAS COMING FROM.  CB ON PNL P37 WAS COLLARED.  ALL OTHER WATERHEATERS HAVE BEEN REACTIVATED.  WATER SERVICE PANEL HAD VALVE PARTIALLY OPEN.  RESET CB HEATER AND SYSTEM WAS CHECKED NORMAL.
